2017
Том 69
№ 12

All Issues

Convergence of the method of trigonometric collocation for nonlinear periodic systems of differential equations with retarded argument

Ronto M. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 35 (1983), no. 6, pp 692-696.

Citation Example: Ronto M. I. Convergence of the method of trigonometric collocation for nonlinear periodic systems of differential equations with retarded argument  // Ukr. Mat. Zh. - 1983. - 35, № 6. - pp. 788–792.

Full text